# SDR SWAA2021112446526

- Difficulty date: November 21, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 30,805 hours, 13,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT BATTERY PACK M1671 (RIGHT MID AFT) LIGHTS WILL NOT COME ON ; / [01] R&R M1671 EMER POWER SUPPLY AND BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
